Journal of Symbolic Logic 35 (1):143 (1970)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271189
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 60,826
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Axiomatizability of Some Many Valued Predicate Calculi.A. Mostowski - 1970 - Journal of Symbolic Logic 35 (1):143-143.
Concerning the Problem of Axiomatizability of the Field of Real Numbers in the Weak Second Order Logic.Andrzej Mostowski - 1961 - In Bar-Hillel, Yehoshua & [From Old Catalog] (eds.), Essays on the Foundations of Mathematics. Jerusalem, Magnes Press, Hebrew University;. pp. 269--286.
Well‐Defined Fuzzy Sentential Logic.Esko Turunen - 1995 - Mathematical Logic Quarterly 41 (2):236-248.
How to Avoid Deviance (in Logic).Walter Sinnott-Armstrong & Amit Malhotra - 2002 - History and Philosophy of Logic 23 (3):215--36.
On Rine's View of Boolean Algebras.George Epstein - 1981 - Bulletin of the Section of Logic 10 (2):91-92.

Analytics

Added to PP index
2013-11-03

Total views
2 ( #1,391,118 of 2,438,861 )

Recent downloads (6 months)
1 ( #435,061 of 2,438,861 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes